Previous |  Up |  Next

Article

Title: Об индексе импримитивности неотрицательных матриц (Russian)
Title: On the index of imprimitivity of nonnegative matrices (English)
Author: Pták, Vlastimil
Author: Sedláček, Jiří
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 8
Issue: 4
Year: 1958
Pages: 496-501
Summary lang: English
.
Category: math
.
MSC: 05.00
MSC: 15.00
idZBL: Zbl 0082.24403
idMR: MR0110645
.
Date available: 2008-06-09T12:59:40Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100323
.
Reference: [1] G. Frobenius: Über Matrizen aus nicht negativen Elementen.Sitzungsberichte Preuss. Akad. Wiss. 23 (1912), 456-477.
Reference: [2] Vlastimil Pták: Об одной комбинаторной теореме и ее применении к неотрицательным матрицам.Чех. мат. ж.7 8 (83), 1958, 487-495. MR 0110644
.

Files

Files Size Format View
CzechMathJ_08-1958-4_2.pdf 930.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo